# SDR UPS06448132

- Difficulty date: August 15, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS1140 LBL 55 WING CTR SECTION UPPER SURFACE FOUND CORRODED. CORROSION BLEND OUT 0.159" BY 3" BY 4" EXCEED SRM LIMIT.  BS 1140 LBL 55 WING CTR SECTION UPPER SURFACE CORRODED AREA REPAIRED AS PER RS R57-14-35596 AND UPS ENGINEERING FILE NUMBER 747-57-20122.
